Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 108, NWS Eureka, CA

November 17, 2016

NWS Eureka, CA issued this small craft advisory at Nov 17, 2016, 8:25 PM PST. It took effect at Nov 18, 2016, 12:58 AM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2016, 8:25 PM PST (04:25 UTC)
In effect from
Nov 18, 2016, 12:58 AM PST
Expired
Nov 18, 2016, 4:00 PM PST
In force
15 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

984 
WHUS76 KEKA 180425
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
825 PM PST THU NOV 17 2016

PZZ470-475-181230-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0800Z/
/O.CON.KEKA.GL.W.0056.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
825 PM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM FRIDAY TO 4 AM PST
SATURDAY...

* WAVES...NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL
  SLOWLY SUBSIDE THIS EVENING...EVENTUALLY FALLING BELOW 10 FT.
  STEEP...MIXED SEAS WILL BUILD RAPIDLY FRIDAY AND LAST THROUGH
  THE WEEKEND...REACHING 15 TO 20 FEET AT TIMES.

* WINDS...S INCREASING TO 30 TO 40 KT WITH OCCASIONAL GUSTS TO 
  50 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. WINDS WILL REMAIN 
  GUSTY ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-455-181230-
/O.CON.KEKA.SC.Y.0107.000000T0000Z-161118T0800Z/
/O.NEW.KEKA.SC.Y.0108.161118T1600Z-161120T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
825 PM PST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 2 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 2 PM PST
SUNDAY. 

* NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY
  SUBSIDE THIS EVENING...EVENTUALLY FALLING BELOW 10 FT. MIXED
  SEAS WILL BUILD RAPIDLY FRIDAY AND LAST THROUGH THE
  WEEKEND...REACHING 9 TO 14 FEET AT TIMES.

* WINDS...S INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. HIGHER WINDS ARE EXPECTED
  NEAR AND DOWNWIND FROM CAPE MENDOCINO AND POINT ARENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
117 
WHUS76 KEKA 180858
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1258 AM PST FRI NOV 18 2016

PZZ470-475-181700-
/O.EXB.KEKA.SC.Y.0108.161118T0858Z-161118T1600Z/
/O.CON.KEKA.GL.W.0056.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1258 AM PST FRI NOV 18 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

* NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY
  SUBSIDE...FALLING AROUND 10 FT. MIXED SEAS WILL BUILD RAPIDLY
  FRIDAY AND LAST THROUGH THE WEEKEND... REACHING 9 TO 14 FEET AT
  TIMES.

* WINDS...S INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 
  35 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. HIGHER WINDS ARE 
  EXPECTED NEAR AND DOWNWIND FROM CAPE MENDOCINO AND POINT 
  ARENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ450-455-181700-
/O.EXT.KEKA.SC.Y.0108.161118T0858Z-161120T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1258 AM PST FRI NOV 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PST SUNDAY...

* NW SWELL 10 TO 12 FT AT 14 SECONDS. THE SWELL WILL SLOWLY
  SUBSIDE...FALLING AROUND 10 FT. MIXED SEAS WILL BUILD RAPIDLY
  FRIDAY AND LAST THROUGH THE WEEKEND... REACHING 9 TO 14 FEET AT
  TIMES.

* WINDS...S INCREASING TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 
  35 KT FRIDAY AFTERNOON INTO FRIDAY NIGHT. HIGHER WINDS ARE 
  EXPECTED NEAR AND DOWNWIND FROM CAPE MENDOCINO AND POINT 
  ARENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
988 
WHUS76 KEKA 181031
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 AM PST FRI NOV 18 2016

PZZ450-455-181845-
/O.EXT.KEKA.SC.Y.0108.000000T0000Z-161119T0000Z/
/O.EXB.KEKA.GL.W.0056.161119T0000Z-161119T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
231 AM PST FRI NOV 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST
SATURDAY. 

* MIXED SEAS BUILDING TO 7 TO 10 FT THIS AFTERNOON AND 14 TO 15 FT
  ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH WESTERLY SWELL
  SYSTEMS. 

* WINDS...S WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON WITH
  GUSTS NEAR 40 KT POSSIBLE NEARSHORE. OCCASIONAL GUSTS TO 45 KT
  WILL BE POSSIBLE WITH THE FRONTAL PASSAGE TONIGHT. THE STRONGEST
  NEARSHORE WINDS WILL BE AROUND POINT SAINT GEORGE, CAPE
  MENDOCINO, AND POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ470-475-181845-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-161118T1600Z/
/O.CON.KEKA.GL.W.0056.161118T1600Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 AM PST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 AM
PST SATURDAY...

* MIXED SEAS BUILDING TO 11 TO 16 FT THIS AFTERNOON AND 15 TO 19
  FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH MULTIPLE
  WESTERLY SWELL SYSTEMS.

* WINDS...S WINDS INCREASING TO 30 TO 40 KT THIS AFTERNOON.
  OCCASIONAL GUSTS NEAR 50 KT WILL BE POSSIBLE WITH THE FRONTAL
  PASSAGE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
379 
WHUS76 KEKA 181710
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
910 AM PST FRI NOV 18 2016

PZZ450-455-190115-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-161119T0000Z/
/O.CON.KEKA.GL.W.0056.161119T0000Z-161119T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
910 AM PST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3
AM SATURDAY...

* WAVES...MIXED SEAS BUILDING TO 7 TO 10 FT THIS AFTERNOON AND 14
  TO 15 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH
  WESTERLY SWELLS.

* WINDS...S WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON WITH
  GUSTS NEAR 40 KT. OCCASIONAL GUSTS TO 45 KT WITH THE FRONTAL
  PASSAGE TONIGHT. THE STRONGEST NEARSHORE WINDS WILL BE AROUND
  POINT SAINT GEORGE... CAPE MENDOCINO...AND POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

$$

PZZ470-475-190115-
/O.CON.KEKA.GL.W.0056.000000T0000Z-161119T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
910 AM PST FRI NOV 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM SATURDAY...

* WAVES...MIXED SEAS BUILDING TO 11 TO 16 FT THIS AFTERNOON AND 15
  TO 19 FT ON SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH
  MULTIPLE WESTERLY SWELLS.

* WINDS...S WINDS INCREASING TO 30 TO 40 KT THIS AFTERNOON. 
  OCCASIONAL GUSTS NEAR 50 KT WILL BE POSSIBLE WITH THE FRONTAL 
  PASSAGE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

$$
290 
WHUS76 KEKA 182315
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 PM PST FRI NOV 18 2016

PZZ470-190715-
/O.EXT.KEKA.GL.W.0056.000000T0000Z-161120T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
315 PM PST FRI NOV 18 2016

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT SATURDAY NIGHT...

* WAVES...MIXED SEAS 12 TO 16 FT BUILDING TO 16 TO 19 FT ON
  SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH MULTIPLE WESTERLY
  SWELLS.

* WINDS...S 30 TO 40 KT. OCCASIONAL GUSTS TO 50 KT WILL BE
  POSSIBLE WITH THE FRONTAL PASSAGE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-455-190715-
/O.CON.KEKA.SC.Y.0108.000000T0000Z-161119T0000Z/
/O.CON.KEKA.GL.W.0056.161119T0000Z-161119T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
315 PM PST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM SATURDAY...

* WAVES...MIXED SEAS 10 TO 12 FT TONIGHT BUILDING TO 13 TO 15 FT
  SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH WESTERLY SWELLS.

* WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT. OCCASIONAL GUSTS TO
  45 KT WITH THE FRONTAL PASSAGE TONIGHT. THE STRONGEST NEARSHORE
  WINDS WILL BE AROUND POINT SAINT GEORGE... CAPE MENDOCINO...AND
  POINT ARENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVE CONDITIONS WILL BE
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-190715-
/O.CON.KEKA.GL.W.0056.000000T0000Z-161119T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 PM PST FRI NOV 18 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM SATURDAY...

* WAVES...MIXED SEAS 10 TO 13 FT BUILDING TO 15 TO 17 FT ON
  SATURDAY. EXPECT STEEP SOUTH WAVES MIXED WITH MULTIPLE WESTERLY
  SWELLS.

* WINDS...S WINDS 30 TO 40 KT TONIGHT. OCCASIONAL GUSTS TO 50 KT
  WILL BE POSSIBLE WITH THE FRONTAL PASSAGE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 3:58 PM PST, 4 hours 27 minutes earlier.

Area forecast discussion, Nov 17, 3:58 PM PST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
358 PM PST Thu Nov 17 2016

.SYNOPSIS...
A strong storm system will send a cold front across the area
tomorrow. Strong winds will develop ahead of this front for
locations above 1000 feet in elevation. Rain will also develop along
and behind the front, with snow developing across the higher
mountain elevations. A brief dry period is expected for the latter
half of Monday, before another system more wet weather for the
middle of next week.

&&

.DISCUSSION...
The proverbial calm before the storm sums up this pleasant Thursday
afternoon. A strong storm system, currently located about 1000 miles
to our northwest, will trek east towards Washington state, while
sending an associated cold front across the region Friday. Strong
southeast to southerly winds will develop ahead of this front, with
sustain winds of 30 to 40 mph, with gusts to 60 mph, developing by
late Friday afternoon for locations above 1000 feet. Winds will be
lighter for lower elevations, with generally 15 to 30 mph winds
expected. Temperatures will moderate ahead of this feature, as these
winds bring increasing warmth and moisture to the area.

As the front crosses the region, widespread light to moderate
rainfall will develop along and behind the front. This rainfall
should remain fairly widespread (albeit light) for the weekend,
before drier weather makes a brief return for the latter half of
Monday. Another strong and more potent system will cross the region
for the middle of next week, with widespread rainfall returning to
all of northwest California by Tuesday, persisting through the
middle of the week.

Some snow will develop this weekend across the Trinity Alps, Trinity
Horn, and Yolla Bolly mountains. Highway 3 near Scott Mountain will
receive some snowfall and we considered issuing a winter Weather
Advisory for this. We'll give it a few more model runs and defer to
the midnight shift on this possibility. /PD

&&

.AVIATION...
Generally VFR conditions will continue through the
forecast period. Mid and high clouds will be in and out tonight and
Friday. Clouds will begin to lower and thicken from the NW Friday
afternoon ahead of an approaching frontal system. Winds will
increase through the day on Friday with gusts over 30 kt at KCEC by
late afternoon. Rains should hold off until after 00Z along the
Redwood coast, but have included a VCSH at KCEC late in the
cycle. /SEC

&&

.MARINE...
W to NW swell will continue to gradually subside through
the evening hours. Wave heights continue to run about 2 ft above
model forecast values. As a result, extended the Small Craft
Advisory through midnight tonight. Have also upgraded the offshore
Gale Watch to a warning, effective from Friday morning through late
Friday night. Occasional wind gusts to near storm force are possible
Friday evening in the offshore waters N of Cape Mendocino with
accompanying short period wave increases. Winds are forecast to
subside a bit after midnight Friday night, then pick up a bit
Saturday afternoon. Winds will become light by Sunday night. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory from 4 PM Friday to 4 AM PST Saturday for CAZ102-
     104>107-110.

NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
midnight PST tonight for PZZ450-455-     470-475.

     Gale Warning from 8 AM Friday to 4 AM PST Saturday for PZZ470-
     475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 17, 3:34 PM PST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
334 PM PST THU NOV 17 2016

CAZ101-103-108-182345-
COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHERN TRINITY-
334 PM PST THU NOV 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ102-104>107-110-182345-
DEL NORTE INTERIOR-SOUTHWESTERN HUMBOLDT-NORTHERN HUMBOLDT INTERIOR-
SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-
NORTHWESTERN MENDOCINO INTERIOR-
334 PM PST THU NOV 17 2016

...WIND ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 AM PST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT. SUSTAINED SOUTHEAST TO
SOUTH WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH...WILL DEVELOP
FRIDAY AFTERNOON AND PERSIST THROUGH SATURDAY MORNING...FOR
LOCATIONS ABOVE 1000 FEET IN ELEVATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ109-111>113-182345-
MENDOCINO COAST-NORTHEASTERN MENDOCINO INTERIOR-
SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR-
334 PM PST THU NOV 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 3:34 AM PSTWinter Weather AdvisoryEKA28 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.